# SDR CA010222016

- Difficulty date: February 12, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,302 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7160 · Engine Air Intake System
- Part: Roll Pin
- Part number: NAS561C410
- Condition: Broken
- Location: Bellcrank
- Component: Bellcrank, Cessna, 26520251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ROUTINE 100 HOUR INSPECTION THE AIRCRAFT ENGINEER FOUND THAT THE ROLL PINS, QUANTITY 4, SECURING THE BELL CRANK TO THE AIR BYPASS DUCT FOR THE ENGINE, WERE LOOSE. UPON RMEOVAL WE FOUND THAT ALL FOUR PINS WERE BROKEN. PIN REPLACED WITH NEW.
